MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATUNE PRESSFIT STR STEM18X60MM; KNEE STEMS

DEPUY IRELAND - 9616671 ATUNE PRESSFIT STR STEM18X60MM; KNEE STEMS
Model Number 1513-18-060
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Joint Laxity (4526); Unspecified Tissue Injury (4559)
Date of Event 01/06/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patient had instability in flexion.Doctor decided that we were not going to be able to make a crs insert work with just balancing.He decided a hinged knee was necessary.While removing the attune sleeve he encountered more bone loss than he hoped and decided that a distal femoral replacement was necessary.He would have liked to be able to put a hinged knee into the attune rev sleeve.Doi: (b)(6) 2020.Dor: (b)(6) 2023.Affected side: right knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ATUNE PRESSFIT STR STEM18X60MM
Common Device Name
KNEE STEMS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key16203365
Report Number1818910-2023-01457
Device Sequence Number5382964
Product Code JWH
UDI-Device Identifier10603295043720
UDI-Public10603295043720
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1513-18-060
Device Catalogue Number151318060
Device Lot NumberJ40D90
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2023
Initial Report FDA Received Date01/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/13/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE CRS FEMORAL RT SZ 5 CEM; ATTUNE CRS RP INSRT SZ 5 18MM; ATTUNE DIST FEM AUG SZ 5 4MM; ATTUNE DIST FEM AUG SZ 5 4MM; ATTUNE DIST FEM AUG SZ 5 4MM; ATTUNE DIST FEM AUG SZ 5 4MM; ATUN FEM SLV M/L 40MM FULL POR; ATUNE PRESSFIT STR STEM18X60MM; UNKNOWN BONE CEMENT
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale